MAUDE Adverse Event Report: JIANGSU JIANYU HEALTH MEDICAL CO LTD BLOX; ENDOSCOPIC BITE BLOCK

JIANGSU JIANYU HEALTH MEDICAL CO LTD BLOX; ENDOSCOPIC BITE BLOCK
Model Number SBT-114-100
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4 and h4: the complainant was unable to provide the suspect device lot number.Therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf device code a0413, captures the reportable event of bite blox material separation.
 
Event or Problem Description
It was reported, to boston scientific corporation.That a bite blox was used, during a gastroscopy procedure on (b)(6) 2024.During the procedure, the bite blox got chipped.Nothing detached inside the patient.It was reported, the device was not inspected, prior to the procedure.The procedure was completed with another bite blox.There were no reported patient complications as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a bite blox was used during a gastroscopy procedure on (b)(6) 2024.During the procedure, the bite blox got chipped.Nothing detached inside the patient.It was reported the device was not inspected prior to the procedure.The procedure was completed with another bite blox.There were no reported patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block d4 and h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf device code a0413 captures the reportable event of bite blox material separation.Block h10: investigation results: the returned bite blox was analyzed.Visual inspection of the returned device showed signs of damage in the form of a break on one side of the mouthpiece.Bite marks were also present.No material defects/deformation were noted with the returned device or the surrounding area of the break.The reported event was confirmed.Product analysis identified that one side of the mouthpiece was damaged/broken.Evidence that the device was used was also noted in the form of witness marks/bite marks.Nonconformances that could have caused the reported failure were not found per the dhr review and/or the investigation report.No material defects or deformations were noted at the site of the break/damage.Based on all gathered information, the complaint investigation conclusion code selected is cause traced to component failure indicating that the noted damage to the device is due to an expected or random component failure without any design or manufacturing issue.

Brand Name
BLOX
Common Device Name
ENDOSCOPIC BITE BLOCK
Manufacturer (Section D)
JIANGSU JIANYU HEALTH MEDICAL CO LTD
zhixi industry zone
jintan area
changzhou city 21325 1
CH  213251
Manufacturer (Section G)
JIANGSU JIANYU HEALTH MEDICAL CO LT
no 88 of longxi avenue
zhulin town
changzhou city 21324 1
CH   213241
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19885887
Report Number3005099803-2024-03602
Device Sequence Number7115287
Product Code MNK
UDI-Device Identifier00816849010168
UDI-Public00816849010168
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBT-114-100
Device Catalogue NumberSBT-114-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date08/01/2024
Supplement Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown